# SDR 2006F00054

- Difficulty date: November 19, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N434MA
- Make and model: Frchld SA227CC
- Aircraft serial: AC717
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENGINE FIRE WARNING ILLUMINATED, RETURNED TO FIELD.
